Aa
A
A
A
Close
Bipolar Disorder Community
5.01k Members
698408 tn?1256958348

Valproate or olanzapine?

I have been taking valpro for about six months and I feel as though all my senses are dulled. I feel neither joy nor sadness nor anything else. Just a flat line. Has anyone else felt like this with their meds?
1 Responses
585414 tn?1288941302
Yes I did feel that way on Valproate and one reason is because it works better on mania than depression. You could ask your psychiatrist about another mood stabilizer. I personally found Lamictal more tolerable. Zyprexa is an antipsychotic that works as a mood stabilizer. I found it quite sedating and had a problem with weight gain both not uncommon side effects but each person reacts differently to each medication.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.